# SDR USAA2009052691264

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,107 hours, 44,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - LOG 4521745 - CRACK AT RIGHT FORWARD CORNER OF GROUND AIR CONDITIONING DOOR CUTOUT AT BS540, S28R. REPAIRED RIGHT FORWARD CORNER OF GROUND AIR CONDITIONING DOOR CUTOUT AT BS540, S28R IAW US AIRWAY EA 112835.
